# SDR USAA050531

- Difficulty date: March 23, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: US652072634LF
- Condition: Corroded
- Location: Fusleage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND DOOR SILL WEB CORRODED 1 INCH BY 1 INCH BY .063 INCH AREA, FORWARD CARGO DOOR SILL BS 440-485.  CORROSION LEVEL 1, TASK C53-208-01.  FABRICATED SILL WEB TR 501886, SRM 53-30-15, 51-40-02.  (M)
